# SDR SWAA2014101633040

- Difficulty date: October 10, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 8,716 hours, 3,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101327
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE OF THE MID CABIN EXIT SIGN COVER LOOSE.  SECURED COVER IAW SIP.
